# SDR DALA102746305

- Difficulty date: February 4, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 87,702 hours, 10,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND DR4R2 LAV EMERGENCY FLOOR PROXIMITY LIGHTS INOPERATIVE.  MX REPLACED THE FLOOR PROXIMITY LIGHT. OPS CHECK WAS GOOD.
